# SDR CALA2023041001064

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737-8
- Aircraft serial: 30611
- Aircraft time: 69,296 hours, 25,401 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 11A24012
- Condition: Cracked
- Location: Sta540/Lbl15.04
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND LBL 15.04 IS CRACKED SUPPORT TASK NSA EMX N/R 00099 REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 15.04 U354775, 04/06/2023. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00099 IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE AND HANGER N/R 5867101, WORK ACCOMPLISHED BY V905004, AND NSA EMX N/R 00099 AND HANGER N/R 5867101 FOR WORK ACCOMPLISHED INSPECTED BY V935483. CIR C/W. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION INSPECTION COMPLETE
